MathSciNet Relay Station
MathSciNet bibliographic data
MR1214070 35B45 (35J05)
Adolfsson, Vilhelm $L^p$-integrability of the second order derivatives of Green potentials in convex domains. Pacific J. Math. 159 (1993), no. 2, 201–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement